# SDR SWAA095769

- Difficulty date: September 4, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 80,807 hours, 55,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
